Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A necessary and sufficient condition for lower semicontinuity


Author: Lamberto Cesari
Journal: Bull. Amer. Math. Soc. 80 (1974), 467-472
MSC (1970): Primary 49A25, 49A50; Secondary 49A05
MathSciNet review: 0338871
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49A25, 49A50, 49A05

Retrieve articles in all journals with MSC (1970): 49A25, 49A50, 49A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13452-X